# SDR CALA2023052401627

- Difficulty date: May 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 77,560 hours, 33,496 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5357030120100
- Condition: Corroded
- Location: Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BELOW FLOOR PNL 262GF FR70 R/H ANGLE FITTINGS SIGNS O F CORROSION DOT 43-143 () REPLACED DAMAGED CORNER FITTING IAW A319 SRM 51-42-11 AMD 51-44- 11, NEW FITTING PN: D5357030120700 BATCH: 0004112648 ATTACHED FO RM 44-0008 EMP#: V934583 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 56754
